# SDR DALA2024070506802

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 64,488 hours, 45,835 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1200 L8l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9502, INITIAL INSPECTION: CRACKED ON CANTED FRAME AFT FACE STA 1200 CANTED, PROJECTION LONG 8LH AFT ACCESSORY COMPARTMENT. CORRECTIVE ACTION: CANTED FRAME AFT FACE STA 1200 CANTED, PROJECTION LONG 8LH AFT ACCESSORY COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-30-08-2R REPAIR 4 FIG 201. (LP 0427347)
